Peer-Reviewed journal indexed by Mathematical Reviews and Zentralblatt MATH.

Common Fixed Point Theorems for Quadruple Mappings satisfying Property E. A using Inequality involving Quadratic Terms


Savita Gupta and Rakesh Tiwari


The aim of this paper is establish common fixed point theorems for quadruple of occasionally weakly compatible mapping satisfying properties E.A using
inequality involving quadratic terms

Keywords and Phrases : Point of coincidence Property (E. A), Common property (E. A), Occasionally weakly compatible maps, Common fixed points.
AMS Subject Classification : : 47H10,  54H25

Received date : February 13, 2015

Accepted date: May 12, 2015

cited by: J.T.S. Vol. 9 (2015), pp.35-44

Download PDF